Jump to content

Lgamez3

Members
  • Content Count

    30
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Lgamez3

  • Rank
    Advanced Member
  • Birthday 10/14/1969

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Female
  • Location
    Casa Grande, AZ

Recent Profile Visitors

836 profile views
  1. Hi everyone...its Laura. I haven't been on in a while, I have actually been feeling alot better. The 9th med Florinef is seeming to work wonders. I am back to work full time and trying to get a part time job also... life is normal with only a few life adjustments but not many. Mostly just gatorade every day and lots of water too. I was out on short term for almost 6 months when this med started working. So now Thank GOD this single mom is back to work and able to support! I know there is a chance of relapse, and I dread this everyday! But I keep pushing through and trying my hardest to
  2. I just started seeing Dr Gaitonde he is a cardio EP out of Cardio vascular associates of Mesa. I have only seen him once so far, so no real impression other than he is very eager and thorough and wants to "try some new things". He came from Indiana. He said he thinks that there is more too it than POTS and NCS for me. I will keep ya'll updated. I am bummed about Mayo.....I was wanting to be referred there
  3. I too have started feeling better....it is such a great feeling. I just fear that it will go away and I will be back in bed My good feeling came with the start of Florinef. I have my fingers crossed it lasts. I want to go back to work so badly
  4. I have had bad reactions to alot of medications that I have tried. I am now taking Florinef (for about a week and a half now) and no side effects. I actually feel GOOD Now I am just scared that the good feeling will go away....I want so badly to go back to work! Just wondering how long the good will last
  5. I get "short fused" alot too. People mostly dont understand. I wish I had an answer for you, I am really wanting to watch the replies. I was on one med (Prozac) that did the opposite to me that it normally does to others. It made me fly off the handle or just cry (ALOT). It was prob just another med sensitivity. I stopped taking it. thank goodness!
  6. This is a topic I am not ready for but dont have much choice anymore. End of July my short term disability expires and turns into long term disability. Just dealing with the short term is maddening! I cant even imagine what the long term paperwork will be like! Im nervous about this!
  7. I get tired of hearing "when are you going back to work? The economy is so bad, so many people are getting laid off and looking for jobs......what is your work saying??" and also things like "you are trying your 6th medicine? why cant they find something to make it ok so you can go back to work? how many medicines do they have?" Seriously, people don't understand. I have always been a very busy person. I usually work 2 jobs and my main job work 50+ hours a week. that along with all the kids activities keeps me going....well, used to. I really really want to go back to work and be "normal
  8. I look normal until I am feeling bad. Most people wouldn't notice, but when it gets bad, my boyfriend and my mother can tell by the look on my face they say. They say I look like I am in a daze of some sort. Other times, I look the same as usual
  9. Guess Midodrine is not for me either.....could not tolerate even 5mg. Cut it in half and it did nothing but keep me awake. Now trying Prozac.......
  10. I just started it a few days ago....5 mg 3xs a day. I had goose bumps from head to toe, very cold feeling (and I live in Az and it is 105 outside) and a headache. Found out that this is signs of overdose of the med so my dr said to cut it in half....I have been doing this for about 5 days now and still feel no change at all. It is frustrating!
  11. I haven't tried any alcohol since trying all of these meds.....plus I joke, If I am this dizzy now, can you imagine what I would be like after 1 margarita???? LOL
  12. My boyfriend and I were talking about POTS this past weekend (even though we talk about it all of the time) and that is exactly what I said, the confusing part is that I look normal to most people....my family at home can see the worst part, but on the outside I look fine. Some days I can get up and get dressed, fix my hair, put make up on....some days I cant. Looks can be deceiving. This is much worse than any broken toes (I too have had 5 broken) because with that I could take a pill and make that pain manageable, with this, Im on my 5th med and it still doesn't seem to be working
  13. I have days that my joints hurt so bad that I can barely sleep. My knees, hips, elbows, and shoulders are the worst.
  14. I was just started on midodrine today.....so far after the first pill (5mg) I'm just cold, with goosebumps (which is a WARNING on the sheet that comes with the med...oh my!) and the skin on my head is tingling. I tried 4 beta blockers and none of them worked, Im hoping this is my miracle med too! How did you feel when you first took this med?
  15. Im a newbie, but I feel this way. Probably more often than you do at this point. I still get embarrassed when I go to stores and have to ride on the motorized carts because I cant walk around, hoping I dont see anyone I know. I want to be able to go shopping with my girls or my boyfriend and be able to go to stores that we like (they dont seem to have the motorized carts or the room for them) so I end up feeling left out. I get mad, angry, resentful. I cry alot. I do try to think on the positive side of things though, there are many people out there that are far worse off than I am so I a
×
×
  • Create New...